# SDR REXA2014062600650

- Difficulty date: June 26, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-680-302 RT WING PANEL 684ET HAS WEAR MARKS.  MATCH DRILLED NEW PANEL 684ET IAW SRM 57-52-01-101-001-A01 & 51-40-11-001-001-A01.
